I was on it for about 1 year. The main problem is yellowing of the skin. In particular soles of feet and nail bed. I stopped taking it in November last year and my fingers are still yellow. I also found I got bruising with it. I think it causes mild bone marrow suppression. Urine can also go yellow. One word of advice regarding quinacrine, do not drink alcohol whilst taking it otherwise you will get this flushing reaction.
Also, it has quite a foul taste, so I would advise a large glass of water whilst taking it. Otherwise It is a good medication, it did work for me for a while. Then unfortunately the problems went around the medication.
I have taken it for years without problems of any sort. I'm sure there's a lot about it on the medications section.
Now it's the only anti-malarial I can take since after many of Plaquenil and Choroquine I developed retinal problems.
One good side effect of Quinacrine is that it's especially helpful against fatigue. I notice the difference in my energy and mood if I don't take it for a while.
In the USA it comes in gel capsules so there's no problem with the bitter taste. I take it with a large glass of dilute lime juice cordial. I take a few swigs of it first to make sure my throat's in swallowing mode then pop the pill, immediately followed by a large swig of the lime juice and then my other pills.
We each react very differently to medicines, both benefits and problems. My skin isn't yellow, and yellow urine and sweat don't bother me. Any staining can easily be dealt with.